# SDR 00115

- Difficulty date: May 23, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N457CW
- Make and model: Beech 400A
- Aircraft serial: RK57
- Aircraft time: 1,404 hours, 1,286 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Float
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A LOW FUEL PRESSURE INDICATION DURING LANDING.  AIRCRAFT LANDED WITH NO PROBLEMS.  FOUND FUEL LOW PRESSURE FLOAT DEFECTIVE.  REPLACED FLOAT, OPS CHECKED OK.
